# SDR REXA2025042100465

- Difficulty date: April 8, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670375671
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THERE IS A CHAFE ON THE AFT LAVATORY DUMP CANNON PLUG DOUBLER.   REMOVED 3 RIVETS IAW CRJ-900 SRM 51-42-06-001-001-A01 IN ORDER TO BLEND CHAFED AREA. BLENDED CHAFED AREA IAW CRJ-900 SRM 51-12-00-001-001-A01. MAX MATERIAL REMOVED WAS 0.005"".. ORIGINAL THICKNESS WAS 0.125"" WITH REMAINING THICKNESS AFTER BLENDING OF 0.120"". DOUBLER THICKNESS IS WITHIN LIMITS IAW CRJ-900 SRM 53-00-00-101-001-A01 WITH LESS THAN 10% OF MATERIAL REMOVED. UT C/W ON REWORKED AREAS OF THE AFT LAVATORY DUMP CANNON PLUG DOUBLER IAW CRJ 900 NDTM PT 1 51-20-004-270-A01 FOUND LOWEST MRT TO BE .121"" OR GREATER HFEC PERFORMED ON REWORKED AREAS OF THE AFT LAVATORY DUMP CANNON PLUG DOUBLER IAW CRJ 900 NDTM PT 1 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME REPLACED 3 RIVETS THAT WERE REMOVED FOR BLENDING IAW CRJ-900 SRM 51-42-06-001-001-A01. RECEIVED, C/W, AND ATTACHED ENDEAVOR AIR EA# CRJ953-19048, REV IR, DATED 4/11/2025.  NOTES"
